# SDR FDEA201401120087

- Difficulty date: January 12, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 40,490 hours, 37,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPARTMENT INTERIOR INTERCOSTAL ANGLE CRACKED & BENT AT STRINGER 33R BETWEEN FRAMES 86 - 87.  REMOVED INTERCOSTAL ANGLE IAW SRM 51-40-21.  FABRICATED INTERCOSTAL ANGLE IAW T13 1039629 & T131039784.  INSTALLED INTERCOSTAL ANGLE IAW SRM 51-40-21.
